# SDR YENA2024102801411

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 65,452 hours, 23,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1902, FLL-JFK. 'ODOR MILD IN CLIMB, STRONG PERSISTENT ODOR IN DECENT STARTING AT 11,000 MX-270 COMPLETE; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS TYPE 1 LEVEL B, DECONTAMINATION LEVEL 2 WAS AACCOMPLISHED PER TSM 05-50-00-810-831-A, AIRCRAFT IS OK FOR SERVICE.'
